# SDR DHL2001801542

- Difficulty date: September 29, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT-CEILING RT SIDE BETWEEN STA 420.000 TO 440.000 SHOWS RIVETS MISSING AT SUBFLOOR.  INSTALLED RIVETS PER SRM 51-1-21 PG 1.
